# SDR SWAA2022013154922

- Difficulty date: December 18, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS787 RBL21 WL156 AFT CARGO.  REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BS767 TO BS787 RBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND DWG# 146A0081 SHEET 43 REV -.   REPLACED WEB-INTERCOSTAL AND FASTENERS
